# SDR SWAA2018071223457

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 35,151 hours, 23,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK AND LOOP LOOSE.  SECURED HOOK AND LOOP PER MM.
